1 results match your criteria European Oncology [Journal]

  • Page 1 of 1

Treatment of Chemotherapy-Induced Nausea in Cancer Patients.

Authors:
Julie L Ryan

Eur Oncol 2010 ;6(2):14-16

Departments of Dermatology and Radiation Oncology, University of Rochester Medical Center and James P. Wilmot Cancer Center, Rochester, NY.

For over 30 years, chemotherapy-induced nausea and vomiting have been the most severe and troublesome symptoms for cancer patients receiving chemotherapy. Unresolved chemotherapy-induced nausea and vomiting can lead to metabolic disorders, dehydration, nutritional depletion and esophageal tears, and can reduce patients' daily functioning and quality of life and interfere with treatment schedules.(1, 2) Despite the widespread use of antiemetics, chemotherapy-induced nausea continues to be problematic. Read More

View Article

Download full-text PDF

Source
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3188425PMC
January 2010
17 Reads
  • Page 1 of 1